# SDR P5CA9700401

- Difficulty date: March 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859FT
- Make and model: Boeing 747123
- Aircraft serial: 20326
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Pylon
- Condition: Cracked
- Location: Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 PYLON FIXED AFT FAIRING CRACKED AT FWD ATTACH SUPPORT.  REPAIRED, REWORKED PER BOEING SRM 51-10-02.
